# SDR FDEA201712193413

- Difficulty date: December 19, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 87,707 hours, 37,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62963
- Part serial: 466
- Condition: Corroded
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL ONLY OPEN 12 INCHES.   DOOR CLOSED AND LOCKED.  CND PROBLEM OPS CHECKED NORMAL SEVERAL TIMES,  BUT DID NOTICE THE OPEN CLOSE SOLENOID WAS RUSTY, POSSIBLY INTERMITTENTLY CAUSING THE PROBLEM.   REMOVED AND REPLACED OPEN - CLOSE LOCK SOLENOID.
